# SDR KCSA2025080643

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35608
- Aircraft time: 61,934 hours, 10,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL - HIGH PITCH SQUEAL DURING FLIGHT. DAMAGE FOUND ON UPPER RIGHT OF DOOR SEAL. TYPE 2 REPAIR COMPLETED IAW B777 52-09-00 ON CUTOUT SEAL OF L1 DOOR BROKE. CABIN HOLDING PRESSURE NO NOISE PRESENT IAW B777 05-51-24.
